Archive for Rational Mechanics and Analysis

, Volume 102, Issue 2, pp 95–117

An existence theorem for the Dirichlet problem in the elastodynamics of incompressible materials

  • William J. Hrusa
  • Michael Renardy
Article

DOI: 10.1007/BF00251494

Cite this article as:
Hrusa, W.J. & Renardy, M. Arch. Rational Mech. Anal. (1988) 102: 95. doi:10.1007/BF00251494

Copyright information

© Springer-Verlag GmbH & Co. KG 1988

Authors and Affiliations

  • William J. Hrusa
    • 1
    • 2
  • Michael Renardy
    • 1
    • 2
  1. 1.Department of MathematicsCarnegie Mellon UniversityPittsburgh
  2. 2.Department of MathematicsVirginia Polytechnic Institute and State UniversityBlacksburg